# SDR DALA2023121110131

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31977
- Aircraft time: 22,476 hours, 8,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9560791) FOUND LT AFT EMER LIGHTS INOP. REM./REP . BATT. PACK D717-01-100 IAW AMM B737 33-51-06-960-805. OPS CHK GOOD.
